# SDR 9600559885

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Engine: Pwa JT8D17
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Probe
- Condition: Iced Up
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EPR DID NOT REACH TARGET ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE FLIGHT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINE AND REMOVED ICE OBSTRUCTING THE PT2 PROBE.  ENGINE CHECKED OK ON RUNUP.
